I have been on Suboxone for 7 months at 4 mgs a day after I had a 1 year percocet addiction post surgery. I weaned myself down to 2mgs a day for a week(I have no prescription by the way). I ended having to go to the ER because my blood pressure was so high from the anxiety attacks, and the DR. told me to quit taking Suboxone all together. Which I did and have held up too... Im on day 7 and dont feel all that bad other than stomach discomfort and lack of energy. Dont get me wrong I did feel horrible the worst was days 2,3,and 4. I have a 1 and 1/2 year old little girl who I am taking care of in the mean time... I know I am over the worst but I jus want to feel like a normal person again and not like a zombie! HELP!
25 Mar 2010
You have obviously been carrying the weight of the world on your shoulders for quite a while. It was finally lifted and you wonder why you have no energy?? If you are feeling decent (pysically) from being Sub free, the rest of you will come around. Give it time. Eat healthy, drink LOTS of water, maybe a few vitamins, and play with that little daughter of yours until you are dog tired. Nothing lifts the spirits better than kids do! The hell with the house work... it will still be there in the morning. What little energy you have, put it towards fun, reflection on how you kicked the habit, and be proud of that! If you don't have a camera, buy a 35mm disposable one. Put the good times in pictures, have them blown up and frame them. Have positive energy and good feelings surround you. Take small steps and before you know it, your energy will return. By the way, what exactly is a "Normal Person?" I always wondered that myself.
These people (drug free) who walk around like they have the world by the tail, are they the normal ones? No, they just have a way of dealing with issues in a different way. You just got done putting your body through hell... Get those "feel good" endorphines going again! I wish you well and start having some fun.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been taking 5MG percocet up to 12 a day after I hurt my back. I liked them too much and never had any addiction problems before. It has been ...
2 answers • 18 Jul 2010
I have been taking tramadol for about 3 months (13 per day) and when I tried to stop I got unbelievable withdrawal. Can I detox with percocet? I ...
2 answers • 31 Mar 2011